Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

PMS? or something else? plz help

hi ladies, im worried about how i have been feeling lately, i haven't been myself.
for about a month now i have been having menstral like symptoms, without my cycle. i am not prego lol, i am getting the depo shot..have been for over a year. but here are my symptoms, and idk if its related to the shot or not. and if it is, then y would it take this long to affect me? also i am 19 years old, i guess that kinda important to know.

im excessively tired, but when i try to sleep i can't. sometimes when i do fall asleep i can only stay asleep for 3-4 hours before im awake again, still tired and i can't fall back asleep. i have cramps, bad ones, but again, i don't have my period anymore. i have chills all the time, where i will shiver,and sweat. then other times im so hot i feel like nothing will help, not even cold showers. im just tired and want some help, plz ladies. should i go see my doctor?

 
Wife_Mommy_18

Asked by Wife_Mommy_18 at 7:42 AM on Jan. 15, 2010 in Health

Level 4 (35 Credits)
This question is closed.
Answers (5)
  • I was on depo and I had those symptoms and extreme migraines...once off the depo I was fine. Try a different form of BC it might just be that but it is always best to talk to your doctor so yes make an appointment asap. GL
    Bugsmommy1908

    Answer by Bugsmommy1908 at 7:49 AM on Jan. 15, 2010

  • well im afraid to change BC because i am young and i am woried to use sertain ones. i do know that BC pills don't work well with me, (that how i got prgo lol) im afraid of becoming preg. again, i don't have alot of money. but ya i was thinking of making an appt with my doc.
    Wife_Mommy_18

    Answer by Wife_Mommy_18 at 7:56 AM on Jan. 15, 2010

  • The Depo shot will f*** you up. I was on it for 2 years and started losing my hair, gained weight, had no energy, couldn't sleep, didn't want to be around my DH or DS. Basically I was a zombie and wanted to be alone 24/7. I was miserable and hated it. I've been off it for a year now and I'm feeling so much better. Still not sleeping well, but that's nothing new for me. I'd suggest trying the Nuva Ring or Mirena. I was also on the patch, but that gave me problems, so I wouldn't suggest that, personally.
    jazztastic

    Answer by jazztastic at 8:23 AM on Jan. 15, 2010

  • You should contact your doctor. The depo shot may be too strong, or the wrong type of hormone for you.
    Scuba

    Answer by Scuba at 8:29 AM on Jan. 15, 2010

  • i never had cramps. or was tired. i couldnt sleep thats for sure. but once i got off the Depo i have severe head aches and only had 3 shots total
    bmdred

    Answer by bmdred at 11:35 PM on Jan. 15, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN